# SDR 2006FA0000250

- Difficulty date: February 22, 2006
- Submitted: February 22, 2006
- Operation: General aviation
- Aircraft: N7362M
- Make and model: Cessna 175
- Aircraft serial: 55662
- Aircraft time: 2,268 hours
- Engine: Cont GO300*
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Bracket
- Part number: 051313211
- Condition: Cracked
- Location: Engine Compartmt
- Part time: 2,268 hours
- Component: Stinger Assy, E, Cessna
- Component part number: 05131324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP 0513132-11, MOUNT BRACKET WAS FOUND TO BE CRACKED. CRACK RAN VERT THROUGH BRACKET AROUND OUTER RADIUS OF AN960-616 WASHER ON UPPER ENG MOUNT BOLT. INSP WAS DONE DUE TO 2 OTHER KNOWN REPORTS OF CRACKS IN THIS BRACKET ON SAME MODEL OF AC, ONE RESULTED IN A PARTIAL ENG AND FIREWALL SEPARATION FROM AC ON LANDING.  MUST LOOK INSIDE STRINGER BEHIND  INSTRUMENT PANEL. RECOMMEND THAT SPECIAL ATTENTION BE PAID TO UPPER ENG MOUNT BRACKETS DURING INSP.  0513132-3 AND -4 STRINGER ASSEMBLIES WERE USED ON 175 SN 55001 THRU 17557119, 172 SN 17247747 THRU 17272884P172 SN P17257120 THRU P17257188 F172 SN F17201235 THRU F17201909  FR172 SN FR172-0001 THRU FR17200655R172 SN R1722000 THRU R1723199.
